red face after chemo?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 4/5/2005 8:42 AM (GMT -7)   
Hi Ladies i had my first chemo treatment yesterday,and i woke up this morning with a bright red face thermometer says no fever.Is this normal? have any of you expierenced this? Love Tammy(possitive)

Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 4/5/2005 8:51 AM (GMT -7)   
Tammy, I would call the doctor or RN as soon as possible. It could be an allergic reaction, or it could just be an unusual but normal side effect. Best to check it out though.

Hugs,
Lori


MiaB
Regular Member


Date Joined Feb 2005
Total Posts : 205
   Posted 4/5/2005 8:52 AM (GMT -7)   
Tammy, I have no experience with chemo but wondered if you had any other issues; nausea etc.  I've been thinking of you all day yesterday and today. Hopefully this red face is just normal and will go away soon.  Wishing you the best of luck!
 
Love and hugs,
 
Mia
 
Snowflakes are one of nature's most fragile things, but just look what they can do when they stick together.


-Vesta M. Kelly


babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 4/5/2005 3:59 PM (GMT -7)   
Tammy,
 
I got a little flushed in the face, but not bright red.  I have read it can be an allergic reaction, so best to call the doctor (which you've probably already done).  Good luck!
 
L & H,
Kathy


cynd56
Regular Member


Date Joined Aug 2003
Total Posts : 137
   Posted 4/5/2005 4:18 PM (GMT -7)   
Tammy, I got real red in the face after Taxol. It would come during the night of treatment and last a couple of days. Never ran a fever and they kept giving me the stuff. Had it every 3 weeks for 18 months. Hugs, Cyndy

kmonke
Regular Member


Date Joined Jul 2003
Total Posts : 352
   Posted 4/5/2005 10:15 PM (GMT -7)   

I am very light skinned and was flushed for about a week after chemo and then it would calm down.  I had Adriamycin and Taxotere.  What chemo are you receiving?

Kitty


barkyboys
Veteran Member


Date Joined Jul 2003
Total Posts : 1564
   Posted 4/6/2005 3:13 PM (GMT -7)   
Tammi...I always got told how wonderful I looked after chemo..."you've been getting some sun, haven't you!" It's the adriamycin and fair skin. My urine was red a few days after, too.

BEV

debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 4/6/2005 3:21 PM (GMT -7)   

Tammi: I have never had that type of reaction from chemo. As the other gals have said, call your onco and talk to the nurse. Is your BP ok?

Deb


 


gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 4/6/2005 3:21 PM (GMT -7)   
Sorry I had no experience to help you with this question, but I am concerned and wondering what you have learned. Please let us know. Hugs MK


possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 4/6/2005 9:23 PM (GMT -7)   
Hi ladies,i called the nurse and she said the meds im taking will make my face red.But if i get a fever with it to call right away.the chemo meds and steroids are causing it.Love Tammy(possitive)

Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 4/7/2005 5:37 AM (GMT -7)   
Tammy-
Glad it sounds like routine side effect. When i had done chemo 5 years ago, they gave me meds for 4 days, but I cut down on some of them including the 'roids, to go for only 3 days. This was with the nurse's blessing. You may want to ask if you can cut down on the meds, as long as you feel well enough.

L&H,
Lori

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 8:12 PM (GMT -7)
There are a total of 2,733,318 posts in 301,103 threads.
View Active Threads


Who's Online
This forum has 151244 registered members. Please welcome our newest member, Wedge.
389 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, MDNative, TOOTY, Almost a 10, Charmed3, NevadaMike, pressurehead, brucen36, LiveJoy, trumpet123, Broncofan18, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer